The Community for Technology Leaders
Green Image
Issue No. 06 - September (1983 vol. 3)
ISSN: 0272-1716
pp: 70-79
S. Dodd , Bell Laboratories
D. McAllister , North Carolina State University
J. Roulier , University of Connecticut
ABSTRACT
Compared with other methods, this technique for smooth surface interpolation over grid data reduces the number of extraneous local optima and inflection points of the surface.
INDEX TERMS
null
CITATION

D. McAllister, S. Dodd and J. Roulier, "Shape-Preserving Spline Interpolation for Specifying Bivariate Functions on Grids," in IEEE Computer Graphics and Applications, vol. 3, no. , pp. 70-79, 1983.
doi:10.1109/MCG.1983.263246
92 ms
(Ver 3.3 (11022016))